# SDR DALA2021032201660

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CORROSION ON INTERCOSTAL, BTW S-29R TO S-27R, BTW STA.1540 TO 1560 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC.00985: INTERCOSTAL WAS REPLACED PER B757-300 SRM. (1759499)
